# SDR SWAA2016090155341

- Difficulty date: August 23, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 51,237 hours, 23,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SKIN CRACKED AT ACTUATOR ATTACH FITTING SLAT STA 322.71.  REPAIRED NR 7 SLAT SKIN IAW SRM.
